Skip to main content

Compositio Mathematica Prize

The Compositio Prize is a prize awarded every third year by the Foundation Compositio Mathematica in recognition of an outstanding piece of mathematical research that is published in the Compositio Mathematica journal.

Full prize details

Below is a directory to past winners of the prize as well as the shortlisted and winning entries announced at the Belgian-Dutch Algebraic Geometry Day in December 2016.

Compositio Prize for the period 2011-2013

Derived splinters in positive characteristic
Bhargav Bhatt
Volume 148, Issue 6 (2012)

Also shortlisted
The Hodge ring of Kaehler manifolds
D. Kotschick, S. Schreieder
Volume 149, Issue 4 (2013)

The maximum likelihood degree of a very affine variety
June Huh
Volume 149, Issue 8 (2013)

Compositio Prize winner for the period 2008-2010

Le lemme fondamental pondéré. I. Constructions géométriques
P-H. Chaudouard, G. Laumon
Volume 146, Issue 6 (2010)

Compositio Prize winner for the period 2005-2007

Gromov-Witten theory and Donaldson-Thomas theory, II
D. Maulik, N. Nekrasov, A. Okounkov, R. Pandharipande
Volume 142, Issue 5 (2006)

Click here to register for content alerts and receive email notifications of new content from Compositio Mathematica.